MAUDE Adverse Event Report: MEDTRONIC NEUROMODULATION ASCENDA; PUMP, INFUSION, IMPLANTED, PROGRAMMABLE

MEDTRONIC NEUROMODULATION ASCENDA; PUMP, INFUSION, IMPLANTED, PROGRAMMABLE
Model Number 8780
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code Therapeutic Response, Decreased (2271)
Date of Event 07/31/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from a healthcare provider (hcp) via company rep regarding a patient receiving fentanyl (700mcg/ml at 560mcg/day), hydromorphone (4mg/ml at 3.2mg/day), and bupivacaine (11mg/ml at 8.8mg/day) via intrathecal infusion pump for spinal pain.It was reported that the patient was experiencing a loss of therapy, so they went in for revision.It was not known when the loss of therapy started.A dye study was performed and there was no free flow of csf.It was stated that when the catheter was removed crystallization was found at the top of the catheter.The entire catheter was replaced.No further complications were reported.

Brand Name
ASCENDA
Common Device Name
PUMP, INFUSION, IMPLANTED, PROGRAMMABLE
Manufacturer (Section D)
MEDTRONIC NEUROMODULATION
800 53rd ave ne
minneapolis MN 55421 1200
MDR Report Key10369216
Report Number3007566237-2020-00353
Device Sequence Number14207625
Product Code LKK
UDI-Device Identifier00643169202122
UDI-Public00643169202122
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P860004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/13/2019
Device Model Number8780
Device Catalogue Number8780
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2020
Initial Report FDA Received Date08/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR